# SDR AWXA200600827

- Difficulty date: May 1, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 53,039 hours, 23,708 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C5 CHECK DISCOVERED FLOORBOARD 261EF IN THE AFT GALLEY AREA WAS DELAMINATED.  MAINTENANCE REMOVED AND INSTALLED NEW 261EF FLOOR BOARD.
